Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: VENUS CONCEPT INC. VENUS BLISS; Laser assisted lipolysis
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
VENUS CONCEPT INC. VENUS BLISS; Laser assisted lipolysis
Catalog Number
BL000001
Medical Device Problem Code
Flare or Flash (2942)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
03/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complaint evaluation summary report attached (file: (b)(4) power cord fire).
Event or Problem Description
Venus bliss power and cord got on fire.
New Search
Submit an Adverse Event Report
Brand Name
VENUS BLISS
Common Device Name
Laser assisted lipolysis
Manufacturer
(Section D)
VENUS CONCEPT INC.
1800 bering drive
san jose CA 95112
Manufacturer
(Section G)
VENUS CONCEPT, INC.
1800 bering drive
san jose 95112
Manufacturer Contact
sylvia wilkinson
1800 bering drive
san jose, CA 95112
8889070115
MDR Report Key
18947098
Report Number
3006515340-2024-00001
Device Sequence Number
12775523
Product Code
ORK
UDI-Device Identifier
07290016541281
UDI-Public
(01)07290016541281
Combination Product (Y/N)
N
Initial Reporter State
MI
Initial Reporter Country
US
PMA/510(K) Number
K190743
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
User Facility
Initial Reporter Occupation
Non-Healthcare Professional
Remedial Action
Replace
Type of Report
Initial
Report Date
(Section B)
03/19/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Catalogue Number
BL000001
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
03/07/2024
Initial Report FDA Received Date
03/20/2024
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
05/20/2020
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Sex
Unknown